# SDR SWAA010578

- Difficulty date: February 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 60,674 hours, 65,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Part serial: 30106
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND COCKPIT OVERHEAD EMERGENCY EXIT LIGHT BATTERY CHARGE LOW.  REMOVED AND REPLACED BATTERY PACK PER MM.
